# SDR SWAA2021042859219

- Difficulty date: March 26, 2021
- Submitted: April 28, 2021
- Operation: Air carrier
- Aircraft: N443WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29838
- Aircraft time: 60,053 hours, 35,289 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ANGLE TRAILING EDGE ORSS 269 LT WING / REPLACED ANGLE LOC TRAILING EDGE ORSS269 LT WING I.A.W B737-700 SRM 51-40-02;SRM 51-10-02 ITEM 9 AND DWG 115A2930 SHEET 7 REV -
